Completeness of quasi-filiform Lie algebras



Downloads per month over past year

Almaraz Luengo, Elena and Ancochea Bermúdez , José María and García Vergnolle, Lucía (2013) Completeness of quasi-filiform Lie algebras. Linear & Multilinear Algebra, 61 (5). pp. 582-595. ISSN 0308-1087

Official URL:


It is proved that for any quasi-filiform of non-zero rank the solvable Lie algebra obtained by adjoining a maximal torus of outer derivations is complete. Further, for any positive integer m, it is shown that there exist solvable complete Lie algebras with the second ChevalleyEilenberg cohomology group of arbitrary dimension.

Item Type:Article
Uncontrolled Keywords:complete Lie algebra; quasi-filiform; cohomology
Subjects:Sciences > Mathematics > Algebra
ID Code:20334
Deposited On:08 Mar 2013 11:13
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page